Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 4, Number 4

All articles in this issue are freely accessible.

The reflection of an electromagnetic plane wave by an infinite set of plates. I
J. F. Carlson and A. E. Heins.
Quart. Appl. Math. 4 (1947), 313-329
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 19523
A problem in the propagation of shock
Monroe H. Martin.
Quart. Appl. Math. 4 (1947), 330-348
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 20411
The propagation of a spherical or a cylindrical wave of finite amplitude and the production of shock waves
Yung-Huai Kuo.
Quart. Appl. Math. 4 (1947), 349-360
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 19492
On projectiles of minimum wave drag
William R. Sears.
Quart. Appl. Math. 4 (1947), 361-366
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 20394
The boundary layer in a corner
G. F. Carrier.
Quart. Appl. Math. 4 (1947), 367-370
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 19464
The treatment of singularities of partial differential equations by relaxation methods
H. Motz.
Quart. Appl. Math. 4 (1947), 371-377
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 18442
The general variational principle of the theory of structural stability
William Prager.
Quart. Appl. Math. 4 (1947), 378-384
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 21843
Unstable solutions of a class of Hill differential equations
Gabriel Horvay.
Quart. Appl. Math. 4 (1947), 385-396
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 19188
On the mechanical behaviour of metals in the strain-hardening range
G. H. Handelman, C. C. Lin and W. Prager.
Quart. Appl. Math. 4 (1947), 397-407
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 21844

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website